Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Stomach cramps after eating anything. Some relief with anti gas pills. Possible reason?

I get stomach cramps or sharp pain before eating anything and it gets worse after eating anything , the pain lasts for several hours. I take some anti-gas pills when ever i get this pain , it only helps very lil . This is like on and off . I always wonder what could be the reason . I get this pain once in 3 months. I am 36, female, i get my periods regularly. Please help !
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have watery diarrhea/ vomiting/ spasmodic abdominal pain/ acidic belching?
With the available described symptoms, there could be possibility of peptic ulcer disease.
Peptic ulcer disease is a combination of multiple pathology including nodular gastritis, follicular gastritis, gastric ulcer and duodenal ulcer, adenocarcinoma and esophagitis.
Aggravation of pain on eating could be due to acute pancreatitis and cholecystitis and peptic ulcer disease.
You should also go for complete blood count, blood sugar both fasting and postprandial, serum amylase and lipase, serum electrolytes, ultrasound imaging and endoscopy & biopsy.
You should take proton pump inhibitors along with prokinetics and antacids for relief of your symptoms.
You should avoid tomatoes, citrus fruits and oily spicy foods.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 27 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor